# SDR V0XD2014032615108

- Difficulty date: March 28, 2014
- Submitted: April 1, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 29,749 hours, 16,636 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Fitting
- Part number: UNK
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AVIONICS DOOR, FORWARD PIN FUSELAGE BRACKET IS GOUGED.  BLENDED GOUGE WITH .010 MATERIAL LOSS IAW EMB ETD2014-145-024302 AND EXPRESSJET EC5330-02878, REV ORIG, DATED 24 MAR 2014.  NDT PERFORMED BY KB INSPECTION SERVICES, CRS# K9QR554B ON 24 MAR 2014. AVMAX WORK ORDER 80210; WORK CARD 2269.   DMI CREATED TO ACCOMPLISH TASK 53-31-00-220-838-A00 AT INTERVAL OF 4,520 FC. NEXT INSP DUE AT 21,156FC.
